# SDR DHLA200700052

- Difficulty date: October 10, 2007
- Submitted: October 12, 2007
- Operation: Air carrier
- Aircraft: N745DH
- Make and model: Boeing 727224
- Aircraft serial: 20665
- Aircraft time: 73,275 hours, 48,938 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

INTERMITTENT BURNING ELECTRICAL ODOR DETECTED BOTH INFLIGHT AND AFTER LANDING.  VISUALLY INSPECTED COCKPIT, E/E BAY AND FWD RADAR BAY AREA AND NO DEFECTS OR ODORS NOTED.  ALL LIGHTS AND INSTRUMENTS WORKING NORMAL.  CHECKS MADE WITH PACKS ON AND OFF.  UNABLE TO DUPLICATE.
